# SDR UALA2013052803699

- Difficulty date: May 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 46,161 hours, 9,868 cycles
- Engine: Pwa PW4077
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter Element
- Part serial: UNKNOWN
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE OIL FILTER SENSOR RT STATUS MESSAGE DISPLAYED DURING FLIGHT.   ACCOMPLISHED TEST ON MAT, SHOWS OK, REPLACED NR 2 MAIN OIL SCREEN IAW MM.  CHECKED SWITCH CONNECTOR, AND SECURED.  MESSAGE WAS ERASEABLE ON MAINT PG,  CLEARED MESSAGE IAW 79-98 TASKS 801.  FOLLOWED FIM TASK 79-35-801-802.  REPLACED FILTER ELEMENT.
